# SDR COMA0760690

- Difficulty date: December 5, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 24,163 hours, 22,087 cycles
- Engine: Ge CF34*
- Engine time: 17,201 hours, 13,932 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1QR
- Part serial: 807658
- Condition: Vibrates
- Location: Nr 2
- Part time: 17,201 hours, 13,932 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLIGHT 5201 - IN CRUISE RECEIVED NR 2 N2 VIBE CAUTION MESSAGE.  FOLLOWED QRH, SHUTDOWN NR 2 ENGINE.  DECLARED EMERGENCY, DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  NO FURTHER DEFECTS.
